# SDR ASOA2015081613692

- Difficulty date: August 16, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 19,515 hours, 12,524 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 485-581
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT RAIL AT FS 485-581 IS CORRODED IN MULTIPLE AREAS.  BLENDED IAW SRM 51-21-06-001-001-A01.  FOUND TO BE OUT OF LIMITS IAW REO 670-53-00-013.  REMOVED SIDE SEAT RAIL AT FS485-581 IAW AMM 53-00-49-000-801.  REMOVED SIDE SEAT RAIL AT FS485-581 IAW AMM 53-00-49-000-801-A07.  RECEIVED ECTC REO INSTALLED NEW SERVICEABLE SEAT RAIL LT AT FS485-581 IAW AMM 53-00-49-400-801-A07.  COMPLIED WITH ECTC REO 670-53-00-343 AND GREO 670-53-00-343 REV L AS WRITTEN.
